Translator Disclaimer
September 2018 Paracontrolled distributions and the 3-dimensional stochastic quantization equation
Rémi Catellier, Khalil Chouk
Ann. Probab. 46(5): 2621-2679 (September 2018). DOI: 10.1214/17-AOP1235

Abstract

We prove the existence and uniqueness of a local in time solution to the periodic $\Phi^{4}_{3}$ model of stochastic quantisation using the method of paracontrolled distributions introduced recently by M. Gubinelli, P. Imkeller and N. Perkowski in [Forum Math., Pi 3 (2015) e6].

Citation

Download Citation

Rémi Catellier. Khalil Chouk. "Paracontrolled distributions and the 3-dimensional stochastic quantization equation." Ann. Probab. 46 (5) 2621 - 2679, September 2018. https://doi.org/10.1214/17-AOP1235

Information

Received: 1 November 2013; Revised: 1 April 2017; Published: September 2018
First available in Project Euclid: 24 August 2018

zbMATH: 06964345
MathSciNet: MR3846835
Digital Object Identifier: 10.1214/17-AOP1235

Subjects:
Primary: 60H15, 60H40
Secondary: 42B25

Rights: Copyright © 2018 Institute of Mathematical Statistics

JOURNAL ARTICLE
59 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.46 • No. 5 • September 2018
Back to Top